# SDR MASA98023

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Service Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NIGHT MAINTENANCE, FOUND EMERGENCY LIGHT AFT OF SERVICE DOOR WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE BULB.  (M)
